MAUDE Adverse Event Report: ENDOLOGIX, INC. AFX; VELA SUPRARENAL

ENDOLOGIX, INC. AFX; VELA SUPRARENAL
Model Number A25-25/C75-O20V
Medical Device Problem Codes Failure To Adhere Or Bond (1031); Leak/Splash (1354); Unintended Movement (3026)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 01/22/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The devices involved in the event will not be returned for evaluation, they remain implanted in the patient.If additional information pertinent to the incident is obtained, a follow-up report will be submitted.
 
Event or Problem Description
Patient was initially implanted with an afx bifurcated, and two vela suprarenal device.During a routine follow up, it was noted that the patient had and endoleak type ia and the proximal extension has moved down.The physician elected to place another proximal extension to successfully resolve the leak.Patient doing fine post secondary procedure.
 
Additional Manufacturer Narrative
At the completion of the clinical evaluation, based on the information received there were substantial evidence to support the following reported secondary endovascular procedure.Clinical evaluations was unable to find substantial evidence to support the following reported events; type ia endoleak, supra renal cuff movement.The most likely cause of the proximal loss of seal, the caudal movement of the cuff, procedure related harm and final patient disposition could not be determined due to lack of the medical information surrounding the implant procedure and the secondary endovascular procedure.To date there has been no reports of further negative patient sequelae.Devices remain implanted in the patient and were not returned, no evaluation completed.The review of manufacturing lot confirmed all devices met specifications prior to release.Endologix continues to investigate this event and similar events to ensure the highest quality and patient safety.

Brand Name
AFX
Common Device Name
VELA SUPRARENAL
Manufacturer (Section D)
ENDOLOGIX, INC.
2 musick
irvine CA 92618
MDR Report Key7274115
Report Number2031527-2018-00094
Device Sequence Number11056917
Product Code MIH
UDI-Device Identifier00818009013576
UDI-Public(01)00818009013576(17)150312
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
P040002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/22/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date03/12/2015
Device Model NumberA25-25/C75-O20V
Device Lot Number1229342009
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 01/22/2018
Supplement Date Received by Manufacturer04/09/2018
Initial Report FDA Received Date02/15/2018
Supplement Report FDA Received Date04/11/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
AFX-BIFURCATED-LOT: 1070993-001; VELA SUPRARENAL-LOT: 1229342025; AFX-BIFURCATED-LOT: 1070993-001; VELA SUPRARENAL-LOT: 1229342025
Outcome Attributed to Adverse Event Required Intervention;
Patient Age89 YR